Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Stable faces of a polytope
HTML articles powered by AMS MathViewer

by Gottfried T. Rüttimann PDF
Bull. Amer. Math. Soc. 82 (1976), 314-316
  • Erik M. Alfsen, Compact convex sets and boundary integrals, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 57, Springer-Verlag, New York-Heidelberg, 1971. MR 0445271, DOI 10.1007/978-3-642-65009-3
  • Mary Katherine Bennett, States on orthomodular lattices, J. Nat. Sci. and Math. 8 (1968), 47–51. MR 231760
  • David J. Foulis, A note on orthomodular lattices, Portugal. Math. 21 (1962), 65–72. MR 148581
  • 4. B. Grünbaurn, Convex polytopes, Pure and Appl. Math., vol. 16, Interscience, New York, 1967. MR 37 #2085.
  • V. S. Varadarajan, Geometry of quantum theory. Vol. I, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1968. MR 0471674
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52A25, 06A10, 81A12
  • Retrieve articles in all journals with MSC (1970): 52A25, 06A10, 81A12
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 314-316
  • MSC (1970): Primary 52A25, 06A10; Secondary 81A12
  • DOI:
  • MathSciNet review: 0410567